Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA polynomial generalization of the Euler characteristic for algebraic sets (with an appendix by J. V. Rennemo).
Author(s) Miguel A. Marco-Buzunariz
TypeArticle in Journal
AbstractWe present a method to compute the Euler characteristic of an algebraic subset of C^n. This method relies on classical tools such as Gröbner basis and primary decomposition. The existence of this method allows us to define a new invariant for such varieties. This invariant is related to the problem of counting rational points over finite fields. In an appendix, Jørgen Vold Rennemo proves the relation between this invariant and the Chern-Schwartz-MacPherson class of the variety.
ISSN1949-2006/e
File
URL http://www.journalofsing.org/volume4/article7.html
LanguageEnglish
JournalJ. Singul.
Volume4
Pages114--130
PublisherWorldwide Center of Mathematics, Cambridge, MA
Year2012
Edition0
Translation No
Refereed No
Webmaster